# SDR DALA2024012601173

- Difficulty date: January 17, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 56,218 hours, 40,128 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9547 -MISC/DE- DURING THE DEPARTURE CLIMBOUT FROM QRO, THE MLG "UNSAFE" LIGHT REMAINED ILLUMINATED WITH THE GEAR HANDLE IN THE UP POSITION. THE FLIGHT CREW COMPLIED WITH THE QRH, WHICH HAD THEM CYCLE THE LANDING GEAR. THE UP AND LOCKED GEAR POSITION INDICATIONS RETURNED TO NORMAL AFTER CYCLING. UPON ARRIVAL AT ATL, THE PILOT DECLARED AN EMERGENCY WITH ATC DUE TO THE EARLIER GEAR COMPLICATION. THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT WAS INSPECTED BEFORE TAXI TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE GEAR PSEU. (LP #5076818)
